# SDR 2003UALA00711

- Difficulty date: September 23, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 43,647 hours, 64,620 cycles
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overheated
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO HIGH OIL TEMPERATURE NR 2 ENGINE.  FUEL OIL HEAT EXCHANGER AND VALVE WERE REPLACED AND PROBLEM SEEMED FIXED. NO DISCREPANCIES FOR NEARLY FOUR WEEKS. THEN LOW OIL QUANTITY AND INCREASING OIL TEMPERATURE HIT AGAIN. NO. 5 BEARING PRESSURE AND SCAVENGE TUBES REPLACED WITH NO EFFECT. ROOT CAUSE FINALLY FOUND AS THE RETAINING STUDS ON THE GEARBOX SCAVENGE PUMP FAILED AND ONE HELICOIL STRIPPED. COA WRITTEN TO INCORPORATE FIX. COA ACCOMPLISHED ON THIS ENGINE AND NO FURTHER DISCREPANCIES FOUND.
